# SDR CALA2022032300772

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N37528
- Make and model: Boeing 737-9
- Aircraft serial: 64502
- Aircraft time: 3,315 hours, 1,165 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seats 7 To 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COACH SEATS 7,8,9,10,11,12,15,20,34,35,36D TRIMS SHROUDS ARE LOOSE. SEATS 8,9,10,11,14,15,22,23,26,27,28,29,30,31,34C ARE LOOSE. SECURED ALL LISTED BLANK TRIM SHROUDS AND EPL SHROUDS IAW CMM 25-21-65. EPL OPS. CHK''S. GOOD.
